# SDR ABXA010200

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 44,451 hours, 34,564 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 59104641
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR SPAR UPPER PLANK WAS FOUND TO HAVE INTERGRANULAR CORROSION, BELOW AND ADJACENT TO SLAT PANEL 24 INCHES TO THE LEFT OF THE KEEL.  MAINTENANCE REPAIRED THE AREA IAW ABX REA D957-40679.
